Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Feb 4, 2012, 1:40 AM CST for Milam County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2012, 1:40 AM CST (07:40 UTC)
- Expired
- Feb 4, 2012, 3:45 AM CST
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 56 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.7 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
788
WGUS54 KFWD 040740
FFWFWD
TXC331-040945-
/O.NEW.KFWD.FF.W.0006.120204T0740Z-120204T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
140 AM CST SAT FEB 4 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MILAM COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 345 AM CST
* AT 138 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN 4 MILES NORTH OF ROCKDALE...MOVING
EAST-NORTHEAST AT 10 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF
RAIN HAS ALREADY FALLEN OVER THE SOUTHERN HALF OF MILAM COUNTY THE
PAST SEVERAL HOURS. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH
345 AM CST.
PARTS OF HIGHWAY 79 BETWEEN THORNDALE AND ROCKDALE WILL
PARTICULARLY SUSCEPTIBLE TO FLASH FLOODING AS TRAINING OF HEAVIER
RAINFALL OCCURS ACROSS THIS AREA.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...THORNDALE...ROCKDALE...GAUSS...AND CAMERON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. MOTORISTS SHOULD NOT DRIVE THROUGH WATER OF
UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR
WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3048 9715 3076 9727 3103 9677 3100 9677
3100 9675 3097 9677 3093 9676 3090 9672
3090 9669 3087 9670 3082 9664 3078 9665
3074 9663
$$2 follow-up statements
446
WGUS74 KFWD 040850
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 AM CST SAT FEB 4 2012
TXC331-040945-
/O.CON.KFWD.FF.W.0006.000000T0000Z-120204T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILAM TX-
250 AM CST SAT FEB 4 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR MILAM
COUNTY...
AT 248 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN EXTENDING FROM JUST SOUTH OF THORNDALE
TO MILANO...MOVING SOUTH AT 10 MPH. A RAIN GAUGE AT THORNDALE
INDICATES THAT OVER 3 INCHES OF RAIN HAS ALREADY FALL ACROSS
SOUTHERN MILAM COUNTY. AN ADDITIONAL INCH OF RAIN WILL BE POSSIBLE
THROUGH 345 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3048 9715 3076 9727 3103 9677 3100 9677
3100 9675 3097 9677 3093 9676 3090 9672
3090 9669 3087 9670 3082 9664 3078 9665
3074 9663
$$
DUNN431
WGUS74 KFWD 040949
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 AM CST SAT FEB 4 2012
TXC331-040958-
/O.EXP.KFWD.FF.W.0006.000000T0000Z-120204T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILAM TX-
349 AM CST SAT FEB 4 2012
...THE FLASH FLOOD WARNING FOR MILAM COUNTY EXPIRED AT 345 AM CST...
THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE WARNED
AREA...ENDING THE THREAT FOR HEAVY RAINFALL...THEREFORE THE FLASH
FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. VERY HEAVY RAINFALL AND
FLASH FLOODING DOES CONTINUE SOUTH OF THE AREA.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3048 9715 3076 9727 3103 9677 3100 9677
3100 9675 3097 9677 3093 9676 3090 9672
3090 9669 3087 9670 3082 9664 3078 9665
3074 9663
$$
DUNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Feb 3, 11:07 PM CST, 2 hours 33 minutes earlier.
Area forecast discussion, Feb 3, 11:07 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1107 PM CST FRI FEB 3 2012 .AVIATION... CONCERNS... TIMING OF CONVECTION/CIGS THROUGH WACO...STRENGTH OF NW WINDS AND ANY GUSTINESS. FRONT HAS CLEARED DFW TERMINALS AND IS APPROACHING WACO REGIONAL AIRPORT ATTM. WILL MAINTAIN CHANCES FOR RA/SHRA/CB AT WACO THROUGH 07Z WITH FRONTAL PASSAGE...THEN HAVE CIGS 030-040...RISING THROUGH 12Z SATURDAY WITH DEEPENING COLD AIR DOME. FOR DFW TERMINALS...CONTINUE WITH LOW VFR CIGS AROUND 050...RISING THROUGH 12Z SATURDAY AS WELL. EXPECT SUSTAINED NW WINDS 15-20 KTS WITH OCCASIONAL GUSTS TO 25 KTS...AS CAA CONTINUES THROUGH SATURDAY. DECOUPLING OF DRIER AIR SATURDAY EVENING WILL HELP WINDS DIMINISH CLOSER TO 10 KTS WITH BKN CIRRUS HANGING AROUND IN VCNTY OF UPPER LOW. 05/ && .UPDATE... THUNDERSTORMS HAVE COME TO AN END OVER THE NORTHWESTERN HALF OF NORTH TEXAS AS THE COLD FRONT MAKES STEADY PROGRESS SOUTHEASTWARD THROUGH THE REGION. COUNTIES ALONG THE I-35 CORRIDOR INCLUDING ALL OF THE DALLAS-FORT WORTH METROPLEX HAVE BEEN REMOVED FROM THE SEVERE THUNDERSTORM WATCH. THE SEVERE THREAT MAY CONTINUE FOR A FEW MORE HOURS WITHIN THE WATCH BOX. INSTABILITY HAS BEEN DECREASING DURING THE PAST COUPLE OF HOURS THOUGH...AND EXPECT SEVERE STORMS TO BECOME LESS FREQUENT WITH TIME. IN ADDITION TO THE SEVERE WEATHER THREAT...A PERSISTENT AREA OF STRONG MOISTURE CONVERGENCE CONTINUES OVER THE SOUTHERN-MOST COUNTIES. TRAINING CELLS HAVE ALREADY LED TO FLOODING IN A FEW LOCATIONS IN MILAM AND ROBERTSON COUNTIES. THE FRONT MAY ENHANCE THE ONGOING ACTIVITY AS IT MOVES INTO THIS REGION AT OR SHORTLY AFTER MIDNIGHT...AND THESE COUNTIES WILL NEED TO BE MONITORED FOR THE POSSIBILITY OF ADDITIONAL FLOODING DURING THE LATE NIGHT HOURS. 30 && .PREV DISCUSSION... /ISSUED 311 PM CST FRI FEB 3 2012/ SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS THIS EVENING AHEAD OF A DRY LINE AND COLD FRONT. THE STRONGEST STORMS EARLY THIS EVENING SHOULD REMAIN ACROSS THE WESTERN COUNTIES NEAR THE DRY LINE. A FEW SUPERCELLS ARE POSSIBLE WITH ISOLATED TORNADOES. THE COLD FRONT WILL CATCH UP TO THE DRY LINE DURING THE EVENING AND STORMS WILL BECOME MORE LINEAR WITH AN INCREASED THREAT OF DOWNBURSTS. THE LINE OF STORMS WILL MOVE STEADILY ACROSS NORTH TEXAS THROUGH THE NIGHT AND THUNDERSTORM CHANCES WILL END QUICKLY FROM NORTHWEST TO SOUTHEAST. A FEW STORMS MY LINGER IN THE EAST SATURDAY MORNING. NORTHERLY WINDS WILL SPREAD ACROSS THE AREA TONIGHT AND SHOULD REMAIN HIGH ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO FAR. MOSTLY CLOUDY SKIES SHOULD PERSIST OVER THE WEEKEND AS MID AND UPPER LEVEL MOISTURE CONTINUES TO STREAM NORTHEASTWARD OVER THE REGION. SURFACE HIGH PRESSURE WILL SETTLE OVER THE AREA SUNDAY INTO MONDAY ALLOWING WINDS TO DROP AND LOW TEMPERATURE TO COOL INTO THE LOWER TO MID 30S ACROSS PORTIONS OF NORTH CENTRAL TEXAS. HAVE ADDED A SLIGHT CHANCE OF SHOWERS ACROSS THE SOUTHERN ZONES FOR SUNDAY ASSOCIATED WITH A PASSING SHORT WAVE. EASTERLY SURFACE FLOW AND PARTLY TO MOSTLY CLOUDY SKIES WILL DOMINATE MUCH OF THE EXTENDED PERIOD. A LARGE UPPER LEVEL SYSTEM WILL DROP SOUTH ALONG THE WEST COAST INTO MEXICO DAYS 6 AND 7. DIFFERENCES BETWEEN THE GFS AND ECMWF ARE PRETTY SIGNIFICANT AT THIS POINT SO HAVE ONLY INTRODUCED SLIGHT CHANCE OF SHOWERS ACROSS THE AREA AT THIS TIME. HOWIESON/79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 48 57 36 51 34 / 60 10 10 10 10 WACO, TX 50 61 38 52 33 / 70 20 10 20 10 PARIS, TX 49 59 34 52 32 / 80 30 10 10 10 DENTON, TX 46 58 35 48 30 / 60 10 10 10 10 MCKINNEY, TX 47 58 37 50 31 / 70 10 10 10 10 DALLAS, TX 48 57 36 50 36 / 70 10 10 10 10 TERRELL, TX 49 60 36 51 33 / 80 20 10 10 10 CORSICANA, TX 51 62 38 52 35 / 80 20 10 20 10 TEMPLE, TX 50 59 38 49 32 / 60 20 10 20 10 MINERAL WELLS, TX 42 58 32 51 30 / 50 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/30
Hazardous weather outlook, Feb 3, 11:25 PM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1125 PM CST FRI FEB 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1125 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS CONTAINING GUSTY WINDS...HAIL...AND LOCALIZED HEAVY RAINFALL WILL CONTINUE ALONG A COLD FRONT SOUTHEAST OF A CANTON...TO WACO...TO KILLEEN LINE. LOCALLY HEAVY RAIN IN EXCESS OF 2 INCHES MAY CAUSE FLOODING PROBLEMS ACROSS PARTICULARLY MILAM...ROBERSTON...AND LEON COUNTIES THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING ALONG AND EAST OF A BONHAM...TO HILLSBORO TO LAMPASAS LINE. A FEW STRONG STORMS ARE POSSIBLE...THAT COULD PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED AHEAD OF THE COLD FRONT OVERNIGHT ACROSS SOUTHEAST PARTS OF NORTH TEXAS FOR BOTH SEVERE STORMS AND FLOODING. 05/
In the hours before
Local storm report, Feb 3, 9:09 PM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM FLASH FLOOD 3 SE RAVENNA 33.65N 96.19W
02/03/2012 FANNIN TX AMATEUR RADIO
BARRICADES UP FOR BONHAM STREETSLocal storm report, Feb 3, 9:20 PM CST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM FLASH FLOOD 1 W WINDOM 33.57N 96.02W
02/03/2012 FANNIN TX AMATEUR RADIO
BULLARD CREEK IS UP TO BRIDGE BASE 1 W WINDOMSpecial weather statement, Feb 3, 9:31 PM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CST FRI FEB 3 2012
TXZ095-106-040400-
DELTA TX-LAMAR TX-
931 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
DELTA COUNTY
LAMAR COUNTY
AT 931 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
HUGO TO 13 MILES NORTH OF COMMERCE...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BLOSSOM...COOPER...
DEPORT...PARIS AND COOPER LAKE PARK DOCTORS CREEK.
HALF INCH SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM
THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3389 9554 3390 9551 3388 9549 3387 9542
3389 9531 3337 9530 3336 9534 3337 9541
3335 9549 3335 9552 3336 9554 3334 9562
3333 9586 3361 9585 3391 9555
TIME...MOT...LOC 0331Z 274DEG 22KT 3385 9547 3342 9582Special weather statement, Feb 3, 9:49 PM CST, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CST FRI FEB 3 2012
TXZ105-123-040415-
HUNT TX-RAINS TX-
949 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
HUNT COUNTY
WESTERN RAINS COUNTY
AT 949 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ACROSS WESTERN HUNT COUNTY...MOVING
EAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
CELESTE...COMMERCE...EAST TAWAKONI...GREENVILLE...QUINLAN...WEST
TAWAKONI AND WOLFE CITY.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3299 9586 3298 9584 3280 9584 3294 9630
3333 9630 3341 9586
TIME...MOT...LOC 0349Z 268DEG 29KT 3313 9618Special weather statement, Feb 3, 10:49 PM CST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1049 PM CST FRI FEB 3 2012
TXZ174-040515-
MILAM TX-
1049 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN MILAM COUNTY
AT 1048 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF THORNDALE...MOVING
NORTHEAST AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ROCKDALE AND THORNDALE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3050 9718 3072 9727 3073 9727 3088 9706
3063 9686 3048 9717
TIME...MOT...LOC 0448Z 237DEG 10KT 3059 9721Special weather statement, Feb 3, 11:42 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CST FRI FEB 3 2012
TXZ160-040615-
FALLS TX-
1142 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN FALLS COUNTY
AT 1142 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF CAMERON...MOVING NORTHEAST
AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE LOTT...MARLIN AND ROSEBUD.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3100 9709 3109 9714 3136 9695 3117 9671
3099 9707
TIME...MOT...LOC 0542Z 221DEG 23KT 3105 9708The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:04 PM CST | Special Weather Statement | FWD | Henderson | 26 min |
| Feb 3, 6:29 PM CST | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Feb 3, 6:34 PM CST | Severe Thunderstorm Warning | FWD | Denton | 56 min |
| Feb 3, 7:21 PM CST | Special Weather Statement | FWD | Milam | 24 min |
| Feb 3, 7:27 PM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 78 min |
| Feb 3, 7:49 PM CST | Special Weather Statement | FWD | Denton | 26 min |
| Feb 3, 8:05 PM CST | Special Weather Statement | FWD | Henderson | 25 min |
| Feb 3, 8:15 PM CST | Special Weather Statement | FWD | Collin | 30 min |
| Feb 3, 8:24 PM CST | Areal Flood Advisory | FWD | Fannin | 3 hr |
| Feb 3, 8:26 PM CST | Areal Flood Advisory | FWD | Robertson | 2 hr |
| Feb 3, 8:32 PM CST | Severe Thunderstorm Warning | FWD | Robertson | 58 min |
| Feb 3, 8:41 PM CST | Severe Thunderstorm Warning | FWD | Fannin | 64 min |
| Feb 3, 8:49 PM CST | Flash Flood Warning | FWD | Fannin | 3 hr |
| Feb 3, 8:52 PM CST | Flash Flood Warning | FWD | Robertson | 113 min |
| Feb 3, 9:12 PM CST | Flash Flood Warning | FWD | Milam | 3 hr |
| Feb 3, 9:31 PM CST | Special Weather Statement | FWD | Delta, Lamar | 29 min |
| Feb 3, 9:49 PM CST | Special Weather Statement | FWD | Hunt | 26 min |
| Feb 3, 10:11 PM CST | Areal Flood Advisory | FWD | Delta, Lamar | 94 min |
| Feb 3, 10:49 PM CST | Special Weather Statement | FWD | Milam | 26 min |
| Feb 3, 11:02 PM CST | Areal Flood Advisory | FWD | Milam | 88 min |
| Feb 3, 11:42 PM CST | Special Weather Statement | FWD | Falls | 33 min |
| Feb 4, 12:22 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Feb 4, 11:48 AM CST | River Flood Warning | FWD | Milam | 20 hr |
| Feb 4, 3:33 PM CST | River Flood Warning | FWD | Milam | 16 hr |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.